# SDR VNAA202503070020

- Difficulty date: March 7, 2025
- Submitted: March 9, 2025
- Operation: Air carrier
- Aircraft: N594NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15407
- Aircraft time: 19,620 hours, 17,315 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE MOUNTING AND ANGLES (3EAS) BTW FS310 TO FS319 AT GALLEY SERVICE DOOR SURROUND STRUCTURE.  ANGLE MOUNTING AND ANGLES (3EAS) BTW FS310 TO FS319 AT GALLEY SERVICE DOOR SURROUND STRUCTURE WERE FOUND OUT OF LIMITS   PER CRJ-900 SRM 53-00-00-101-001-A01 THEREFORE WERE REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01.
